Chin. Phys. B
Citation Search Quick Search

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » About CPB
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse CPB
   » In Press
   » Current Issue
   » Earlier Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Editor Login
   » Office Login
Links
   »
Other articles related with "02.20.Sv":
20201 Ping Liu, Jie Cheng, Bo Ren, Jian-Rong Yang
  Bäcklund transformations, consistent Riccati expansion solvability, and soliton-cnoidal interaction wave solutions of Kadomtsev-Petviashvili equation
    Chin. Phys. B   2020 Vol.29 (2): 20201-020201 [Abstract] (85) [HTML 1 KB] [PDF 1580 KB] (112)
30201 Li-Li Xia, Xin-Sheng Ge, Li-Qun Chen
  Discrete symmetrical perturbation and variational algorithm of disturbed Lagrangian systems
    Chin. Phys. B   2019 Vol.28 (3): 30201-030201 [Abstract] (170) [HTML 1 KB] [PDF 715 KB] (127)
40203 Jian-Yong Wang, Xiao-Yan Tang, Zu-Feng Liang
  Constructing (2+1)-dimensional N=1 supersymmetric integrable systems from the Hirota formalism in the superspace
    Chin. Phys. B   2018 Vol.27 (4): 40203-040203 [Abstract] (187) [HTML 1 KB] [PDF 579 KB] (184)
30202 Fei-Yu Ji, Shun-Li Zhang
  New variable separation solutions for the generalized nonlinear diffusion equations
    Chin. Phys. B   2016 Vol.25 (3): 30202-030202 [Abstract] (267) [HTML 1 KB] [PDF 207 KB] (450)
10201 Han-yu Wei, Tie-cheng Xia
  A new six-component super soliton hierarchy and its self-consistent sources and conservation laws
    Chin. Phys. B   2016 Vol.25 (1): 10201-010201 [Abstract] (234) [HTML 1 KB] [PDF 204 KB] (302)
80201 Wang Xin-Zeng, Dong Huan-He
  Hamiltonian structure, Darboux transformation for a soliton hierarchy associated with Lie algebra so(4, C)
    Chin. Phys. B   2015 Vol.24 (8): 80201-080201 [Abstract] (468) [HTML 1 KB] [PDF 231 KB] (306)
50202 Wang Jian-Yong, Tang Xiao-Yan, Liang Zu-Feng, Lou Sen-Yue
  Generalized symmetries of an N=1 supersymmetric Boiti–Leon–Manna–Pempinelli system
    Chin. Phys. B   2015 Vol.24 (5): 50202-050202 [Abstract] (323) [HTML 1 KB] [PDF 235 KB] (327)
20201 Zhang Zhi-Yong, Chen Yu-Fu
  Conservation laws of the generalized short pulse equation
    Chin. Phys. B   2015 Vol.24 (2): 20201-020201 [Abstract] (332) [HTML 0 KB] [PDF 192 KB] (28303)
10202 Liu Ping, Zeng Bao-Qing, Yang Jian-Rong, Ren Bo
  Exact solutions and residual symmetries of the Ablowitz-Kaup-Newell-Segur system
    Chin. Phys. B   2015 Vol.24 (1): 10202-010202 [Abstract] (305) [HTML 0 KB] [PDF 234 KB] (389)
110202 Qu Gai-Zhu, Zhang Shun-Li, Li Yao-Long
  Third-order nonlinear differential operators preserving invariant subspaces of maximal dimension
    Chin. Phys. B   2014 Vol.23 (11): 110202-110202 [Abstract] (168) [HTML 1 KB] [PDF 214 KB] (371)
70201 Xia Li-Li, Chen Li-Qun, Fu Jing-Li, Wu Jing-He
  Symmetries and variational calculationof discrete Hamiltonian systems
    Chin. Phys. B   2014 Vol.23 (7): 70201-070201 [Abstract] (172) [HTML 1 KB] [PDF 618 KB] (431)
30201 Vikas Kumar, R. K. Gupta, Ram Jiwari
  Lie group analysis, numerical and non-traveling wave solutions for the (2+1)-dimensional diffusion–advection equation with variable coefficients
    Chin. Phys. B   2014 Vol.23 (3): 30201-030201 [Abstract] (140) [HTML 1 KB] [PDF 402 KB] (457)
110201 M. M. Khader, Sunil Kumar, S. Abbasbandy
  New homotopy analysis transform method for solving the discontinued problems arising in nanotechnology
    Chin. Phys. B   2013 Vol.22 (11): 110201-110201 [Abstract] (222) [HTML 1 KB] [PDF 417 KB] (1041)
100202 Ji Fei-Yu, Yang Chun-Xiao
  Approximate derivative-dependent functional variable separation for quasi-linear diffusion equations with a weak source
    Chin. Phys. B   2013 Vol.22 (10): 100202-100202 [Abstract] (155) [HTML 1 KB] [PDF 203 KB] (425)
100203 Lakhveer Kaur, R. K. Gupta
  On certain new exact solutions of the Einstein equations for axisymmetric rotating fields
    Chin. Phys. B   2013 Vol.22 (10): 100203-100203 [Abstract] (207) [HTML 1 KB] [PDF 186 KB] (430)
104503 Wang Peng, Xue Yun, Liu Yu-Lu
  Noether symmetry and conserved quantities of the analytical dynamics of a Cosserat thin elastic rod
    Chin. Phys. B   2013 Vol.22 (10): 104503-104503 [Abstract] (216) [HTML 1 KB] [PDF 234 KB] (548)
90304 K Srinivasa Rao, G Srinivas, J. Vijayasekhar, V. U. M. Rao, Y. Srinivas, K. Sunil Babu, V. Sunndadara Siva Kumar, A. Hanumaiah
  Analysis of vibrational spectra of nano-bio molecules:Application to metalloporphrins
    Chin. Phys. B   2013 Vol.22 (9): 90304-090304 [Abstract] (311) [HTML 1 KB] [PDF 286 KB] (515)
50201 Vikas Kumar, R. K. Gupta, Ram Jiwari
  Comparative study of travelling wave and numerical solutions for the coupled short pulse (CSP) equation
    Chin. Phys. B   2013 Vol.22 (5): 50201-050201 [Abstract] (282) [HTML 1 KB] [PDF 253 KB] (464)
50204 Liu Ping, Li Zi-Liang
  Exact solutions of (3+1)-dimensional nonlinear incompressible non-hydrostatic Boussinesq equations
    Chin. Phys. B   2013 Vol.22 (5): 50204-050204 [Abstract] (243) [HTML 1 KB] [PDF 279 KB] (619)
30202 Reda G. Abdel-Rahman, M. M. Khader, Ahmed M. Megahed
  Melting phenomenon in magneto hydro-dynamics steady flow and heat transfer over a moving surfacein the presence of thermal radiation
    Chin. Phys. B   2013 Vol.22 (3): 30202-030202 [Abstract] (470) [HTML 0 KB] [PDF 270 KB] (726)
20201 Wang Xiao-Xiao, Han Yue-Lin, Zhang Mei-Ling, Jia Li-Qun
  Lie symmetry and its generation of conserved quantity of Appell equation in a dynamical system of the relative motion with Chetaev-type nonholonomic constraints
    Chin. Phys. B   2013 Vol.22 (2): 20201-020201 [Abstract] (423) [HTML 1 KB] [PDF 215 KB] (640)
120201 Han Yue-Lin, Sun Xian-Ting, Wang Xiao-Xiao, Zhang Mei-Ling, Jia Li-Qun
  A type of new conserved quantity deduced from Mei symmetry for Nielsen equations in a holonomic system with unilateral constraints
    Chin. Phys. B   2012 Vol.21 (12): 120201-120201 [Abstract] (631) [HTML 1 KB] [PDF 87 KB] (588)
110202 Yu Fa-Jun
  A nonlinear discrete integrable coupling system and its infinite conservation laws
    Chin. Phys. B   2012 Vol.21 (11): 110202-110202 [Abstract] (646) [HTML 1 KB] [PDF 93 KB] (612)
110203 Wei Han-Yu, Xia Tie-Cheng
  A new generalized fractional Dirac soliton hierarchy and its fractional Hamiltonian structure
    Chin. Phys. B   2012 Vol.21 (11): 110203-110203 [Abstract] (720) [HTML 1 KB] [PDF 102 KB] (694)
100203 Zhang Mei-Ling, Wang Xiao-Xiao, Han Yue-Lin, Jia Li-Qun
  Mei symmetry and Mei conserved quantity of Appell equations for a variable mass holonomic system of relative motion
    Chin. Phys. B   2012 Vol.21 (10): 100203-100203 [Abstract] (694) [HTML 1 KB] [PDF 94 KB] (534)
90401 Nisha Goyal, R. K. Gupta
  New exact solutions of Einstein–Maxwell equations for magnetostatic fields
    Chin. Phys. B   2012 Vol.21 (9): 90401-090401 [Abstract] (801) [HTML 1 KB] [PDF 103 KB] (1843)
94501 Chen Rong, Xu Xue-Jun
  Conformal invariance, Noether symmetry, Lie symmetry and conserved quantities of Hamilton systems
    Chin. Phys. B   2012 Vol.21 (9): 94501-094501 [Abstract] (780) [HTML 1 KB] [PDF 83 KB] (438)
80201 Cui Jin-Chao, Han Yue-Lin, Jia Li-Qun
  A type of conserved quantity of Mei symmetry of Nielsen equations for a holonomic system
    Chin. Phys. B   2012 Vol.21 (8): 80201-080201 [Abstract] (797) [HTML 1 KB] [PDF 76 KB] (590)
70202 Xia Li-Li, Chen Li-Qun
  Noether conserved quantities and Lie point symmetries for difference nonholonomic Hamiltonian systems in irregular lattices
    Chin. Phys. B   2012 Vol.21 (7): 70202-070202 [Abstract] (1102) [HTML 1 KB] [PDF 124 KB] (595)
70203 Wang Peng, Xue Yun, Liu Yu-Lu
  Mei symmetry and conserved quantities in Kirchhoff thin elastic rod statics
    Chin. Phys. B   2012 Vol.21 (7): 70203-070203 [Abstract] (1017) [HTML 1 KB] [PDF 100 KB] (682)
First page | Prev page | Next page | Last pagePage 1 of 3, 85 records
Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn